Ask an expert
Question

09 Feb 2009

MEDICATION WITH TRIPHASAL
I heard from a friend that when you use antibiotics the pil is not working and still after 2 weeks that you have stopped the antibiotics you can still fall pregnant. Please can you confirm if this is for all antibiotics. I had kidney stones last year and the doctor prescribed Uralyt-U and Puricos 300 to me for 6 months. How will this affect me using Triphasal?
Answer 449 views
Expert
Pharmacist
pharmacist

01 Jan 0001

No, its not that bad.

This is the rule: When taking an antibiotic use an alternative barrier method whilst taking your antibiotics AND for SEVEN days after as well.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.